The Annals of Mathematical Statistics

News and Notices

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 27, Number 2 (1956), 552-566.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728281

Digital Object Identifier
doi:10.1214/aoms/1177728281

JSTOR
links.jstor.org

Citation

News and Notices. Ann. Math. Statist. 27 (1956), no. 2, 552--566. doi:10.1214/aoms/1177728281. https://projecteuclid.org/euclid.aoms/1177728281


Export citation